Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Lump on right labia majora. Pain upward stomach. Took ibuprofen. What is it?

I have a huge lump on my right labia majora and I did squeeze it and puss and blood came out but it got even bigger. And now I am getting pain up towards my stomach between my leg and the labia. It hurts to sit and walk. I took ibuprofen and that helped for a little bit but now it just hurts. I put a heating towel last night and it took some of the swelling down. But today its back to swelling again. If it is an infection and I don't do anything other then what I have could it get worse? And what would worse intel?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
welcome to healthcare magi forum
thank you for your query
i understand your concern about your skin lesion.
it look like boil or other infection.
you need to take antibiotic medicine .mupirocin cream over affected area 2-3 times a day will work well.
you can take ibuprofen for pain and swelling 3 times a day
better to consult dermatologist for proper treatment plan.
it may take 7-10 days to heal.
i hope i answered your query
Answered: Fri, 19 Apr 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor